# SDR 20000607SH004

- Difficulty date: March 24, 2000
- Submitted: June 7, 2000
- Operation: General aviation
- Aircraft: N73BP
- Make and model: Amtr KR2
- Aircraft serial: 3634
- Engine: Amtrvw VW2200
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAILURE OF MAIN MIXTURE ADJUSTMENT NEEDLE LOCKING DEVICE DURING FLIGHT CAUSING MIXTURE TO GO RICH DRAMATICALLY INCREASING FUEL CONSUMPTION WHICH LED TO FUEL STARVATION AND A FORCED LANDING.   (X)
